# SDR SWAA2016091507823

- Difficulty date: August 25, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE WHEEL WELL WEB CRACKED BETWEEN BS 233 TO BS 261.5, BETWEEN WL 166 TO WL 188.  REPAIRED WEB IAW SRM.
